# SDR SWAA2022030747656

- Difficulty date: April 4, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 54,872 hours, 32,407 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MV3 WALKAROUND. FOUND PANEL 193AL TO BE DELAMINATED AT PANEL LEADING EDGE. DELAMINATION MEASURES APPROX 13 INCHES FROM TOP TO BOTTOM & 2 INCHES FRONT TO BACK. MOD / REMOVED AND REPLACED PANEL PER SMR 51-10-02
